MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (MONCKS) -1030583 BARDEX® LUBRICATH® FOLEY CATHETER
Model Number 0167L22
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter could not be irrigated.The catheter was replaced without further incident.No patient injury was reported.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The device was returned for evaluation.Visual inspection found no irrigation eye on the catheter.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿ visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6526218
Report Number1018233-2017-02131
Device Sequence Number13509399
Product Code KOD
UDI-Device Identifier00801741018978
UDI-Public(01)00801741018978(10)NGAY1564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number0167L22
Device Catalogue Number0167L22
Device Lot NumberMA6285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 04/07/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;